Almost automorphic solutions for neutral type CNNs with time-varying delays and $D$ operator on time scales
B. Li, Y. Li
In this paper, we propose a new concept of almost automorphic functions on a new type of almost periodic time scales.
Based on inequality analysis techniques on time scales, the exponential dichotomy of linear dynamic equations on time scales and the Banach's fixed point theorem,
we establish the existence and global exponential stability of almost automorphic solutions for a class of neutral type cellular neural networks with time-varying delays and $D$ operator on time scales.
We give a numerical example to illustrate the feasibility of our results.
Tbilisi Mathematical Journal, Vol. 12(2) (2019), pp. 89-100